# SDR DALA2018072604707

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENTS (2 E/A) IN FRAME STATION 500F BTW S-24L/S-26L AT INTERNAL STRUCTURE FORWARD CARGO COMPARTMENT. FRAME WAS REPAIRED PER ER/A 570120-14 REV ORIG AND ETI-37-18-434 REV 1.
